Continued use of this drugs leads to dependence which means failure to continue using them may cause an individual to â€˜crashâ€™ hence making them appear as if they are ill and sick, when this point is reached medical attention is necessary (Somer). In a similar manner, when the body has less serotonin level, there is reduced activity of the chemical which may result in depression and an individual may look sick and ill. The medical way to deal with such situation also requires doctors to administer antidepressant drugs for instance in order to restores the normal level of serotonin in the body and achieve proper functioning of the body.
Khat is another type of drugs that alters the brain; it has effect on sleeping pattern, very typical to what happens when there is low level of serotonin chemical in the brain. Elsewhere in the body serotonin chemical may cause varied effects depending on its concentration such as on sexuality where it causes low libido and lack of sexual desires, this kind of effect is also very common among people who use Khat drug for long period of time.